×

Compactly supported refinable distributions in Triebel-Lizorkin spaces and Besov spaces. (English) Zbl 0928.42027

This article characterizes compactly supported refinable distributions in Triebel–Lizorkin spaces and Besov spaces by means of projection operators on certain wavelet spaces and by some operators on certain finite dimensional spaces.

MSC:

42C40 Nontrigonometric harmonic analysis involving wavelets and other special systems
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
42B30 \(H^p\)-spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Cavaretta, A.S., Dahmen, W., and Micchelli, C.A. (1991). Stationary subdivision,Memoir Amer. Math. Soc.,93, 1-186. · Zbl 0741.41009
[2] Cohen, A., Daubechies, I., and Feauveau, J.C. (1992). Biorthogonal bases of compactly supported wavelets,Comm. Pure Appl. Math.,45, 485-560. · Zbl 0776.42020
[3] Colella, D. and Heil, C. (1994). Characterizations of scaling function I. Continuous solutions,SIAM J. Math. Anal.,15, 496-518. · Zbl 0797.39006
[4] Daubechies, I. (1988). Orthonormal bases of compactly supported wavelets,Comm. Pure Appl. Math.,41, 909-996. · Zbl 0644.42026
[5] Daubechies, I. (1992). Ten Lectures on Wavelets,CBMS-Conference Lecture Notes,61, SIAM, Philadelphia. · Zbl 0776.42018
[6] Daubechies, I. and Lagarias, J.L. (1991). Two-scale difference equation I: existence and global regularity of solutions,SIAM J. Math. Anal.,22, 1388-1410. · Zbl 0763.42018
[7] Daubechies, I. and Lagarias, J.L. (1992). Two-scale difference equation II: local regularity, infinity products of matrices and fractals,S1AM J. Math. Anal.,23, 1031-1079. · Zbl 0788.42013
[8] Dyn, N., Gregory, J.A., and Levin, D. (1991). Analysis of uniform binary subdivision schemes for curve design,Constr. Approx.,7, 127-147. · Zbl 0724.41011
[9] Eirola, T. (1992). Sobolev characterization of solutions of dilation equation,SIAM J. Math. Anal.,23, 1015-1030. · Zbl 0761.42014
[10] Frazier, M. and Jawerth, B. (1990). A discrete transform and decomposition of distribution spaces,J. Func. Anal.,93, 34-170. · Zbl 0716.46031
[11] Frazier, M., Jawerth, B., and Weiss, G. (1991). Littlewood-Pelay Theory and the Study of Function Spaces,CBMS Regional Conference Series in Math.,79. · Zbl 0757.42006
[12] Han, B. and Jia, R.-Q. (1998). Multivariate refinement equations and convergence of subdivision schemes,SIAM J. Math. Anal.,29, 1177-1199. · Zbl 0915.65143
[13] Herve, L. (1995). Construction et régularité des fonctions d’échelle,SIAM J. Math. Anal.,26, 1361-1385. · Zbl 0848.42023
[14] Jia, R.-Q. (1995). Subdivision schemes inL p spaces,Adv. Comp. Math.,3, 309-341. · Zbl 0833.65148
[15] Jia, R.-Q. Stability of the shifts of a finite number of functions,J. Approx. Th., (to appear). · Zbl 0957.42019
[16] Jia, R.-Q. Characterization of smoothness of multivariate refutable functions in Sobolev spaces,Trans. Amer. Math. Soc., (to appear).
[17] Lau, K.-S. and Wang, J. (1995). Characterization ofL p -solutions for the two-scale dilation equations,SIAM J. Math. Anal.,26, 1081-1046. · Zbl 0828.42024
[18] Lau, K.-S. and Ma, M.-F. (1996). The regularity ofL p -scaling functions,Preprint.
[19] Meyer, Y. (1992).Wavelets and Operators, Cambridge University Press, Cambridge, MA. · Zbl 0776.42019
[20] Micchelli, C.A. and Prautzsch, H. (1989). Uniform refinement of curves,Linear Algebra Appl.,114/115, 841-870. · Zbl 0668.65011
[21] Rioul, O. (1992). Simple regularity criteria for subdivision schemes,SIAM J. Math. Anal.,23, 1544-1576. · Zbl 0761.42016
[22] Sun, Q. Two-scale difference equation: local and global linear independence,Preprint.
[23] Triebel, H. (1983). Theory of Function Spaces,Monographs in Math.,78, Birkhäuser. · Zbl 0546.46028
[24] Villemoes, L.F. (1992). Energy moments in time and frequency for two-scale difference equation solution and wavelets,SIAM J. Math. Anal.,23, 1519-1543. · Zbl 0759.39005
[25] Villemoes, L.F. (1994). Wavelet analysis of refinement equations,SIAM J. Math. Anal.,25, 1433-1460. · Zbl 0809.42016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.